# SDR ZW0A0112102

- Difficulty date: December 13, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT THE AFT CARGO COMPT, AN INTERCOSTAL WAS CORRODED AT STA 1148 TO 1155, LONGERON 29R TO 30.  REMOVED CORRODED PART.  INSTALLED SERVICEABLE PART PER SRM 51-30-2 AND 51-30-5.
